Volume 11, Issue 2 (Journal of Control, V.11, N.2 Summer 2017)                   JoC 2017, 11(2): 23-30 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Farhadi A. Stabilization of Nonlinear Polynomial Systems Subject to System Noise and Quantization Distortion. JoC 2017; 11 (2) :23-30
URL: http://joc.kntu.ac.ir/article-1-307-en.html
Sharif University of Technology
Abstract:   (6551 Views)
This paper is concerned with the stability of nonlinear polynomial dynamic systems subject to system noise when transmission from sensor to controller is via the digital noiseless channel. A stabilizing technique consisting of an encoder, decoder and a controller is presented for almost sure asymptotic bounded stability of nonlinear polynomial systems subject to system noise over the digital noiseless channel. In the absence of system noise it is shown that the proposed stabilizing technique results in asymptotic stability. The satisfactory performance of the proposed technique for almost sure asymptotic bounded stability and asymptotic stability of a polynomial dynamic system over the digital noiseless channel is illustrated using computer simulations.
Full-Text [PDF 931 kb]   (2317 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2015/11/25 | Accepted: 2017/05/11 | Published: 2017/07/2

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Journal of Control

Designed & Developed by : Yektaweb